# SDR FDEA201905301186

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 82,687 hours, 18,218 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: 5D01231
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  591     24-22  3282     30MAY19  MEM  FACT  U  LOGPAGES:2989059  GOT LEVEL 1 EMERG PWR ON AFTER T/OFF. SELECTED  EMERG PWR SWITCH TO OFF/WAITED 10  SECONDS/RESELECTED. ALERT REOCURRED 2 MINUTES  LATER. SAME DESELCT/RESELECT.   FACT 30MAY19 04:25   MEM U  INTERROGATED EPCU FAULT REVIEW. NO FAULTS FOUND.  PERFORMED EPCU R-T-S TEST REF 24-08-01-5. ALL TESTS  PASSED. REPLACED RELAY R2-5156 REF FIM 24-24-00-2.  PERFORMED EMERGENCY POWER TEST REF AMM 24-08-01-5.  ALL TESTS PASSED. A/C OK FOR SERVICE.
